# SDR QXEA2021112900529

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 12,159 hours, 7,405 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 (FORWARD SERVICE DOOR) DISARMING HANDLE FROZEN UNABLE TO DISARM. REMOVED FROM SERVICE. C/W E175 FIM TASK 52-41-00-810-808-A, FOUND DOOR COLD SOAKED, ACTUATED OUTSIDE DOOR HANDLE, WAS ABLE TO DISARM DOOR, THEN OPERATED FROM INSIDE ARM & DISARM FUNCTION, OPS NORMAL, NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
